# SDR DALA2020011000185

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 61,397 hours, 23,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6472064) DURING INSPECTION FOUND EMERG. PATH LIGHTS AFT RT SECTION OF A/C INOPERATIVE. REMOVED & REPLACED LIGHTING PATH BATTERY & FUSES FOR BACK RT SIDE OF A/C AMM 33-51. OPS CK NORMAL.
